MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941812400
Medical Device Problem Codes Material Rupture (1546); Activation Failure (3270)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that balloon rupture and inadequate or insufficient apposition occurred.The 99% stenosed, target lesion was located in a severely tortuous and severely calcified obuse marginal branch segment/ left cirmuflex artery.The vessel was prepared with multiple balloons and a guidezilla guide extension catheter was needed to facilitate balloon and stent delivery.A 4.00x12mm synergy xd drug-eluting stent was deployed for treatment.However, during the initial inflation prior to reaching nominal pressure the balloon ruptured.It was noted that the balloon did not expand beyond the edges.The balloon was removed but the stent was severely underexpanded.After multiple attempts, 2.0 up to 4.0 balloons were used to fully inflate the stent and ensure adequate expansion.The patient was treated successfully with multiple stents back to the left main and the procedure was completed.No patient complications nor injuries reported.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11558358
Report Number2134265-2021-03054
Device Sequence Number11813212
Product Code NIQ
UDI-Device Identifier08714729981114
UDI-Public08714729981114
Combination Product (Y/N)Y
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2022
Device Model NumberH7493941812400
Device Lot Number0026547433
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;